Over the weekend I decided to use Debrox as its been a couple months since I had wax removed by a audiologist. I also started using new HA on July 6th. The HA have been ok but the issue I have is, when I put the drops 8-10 in my ears on Sept 5, I immediatly got dizzy and nausious. It subsided during the day and while I didn’t feel perfect on Monday Sept 5th, it wasn’t till today Sept 8 when I went for a walk and had trouble walking with a dizzy feeling and almost fell a couple times. When I got home checked my blood pressure and it was normal. I have used Debrox before many times without a problem. Since the new HA have been used now for 2 months without any dizzyness, I am at a loss what might be the problem. Perhaps someone here can help.
Generally this in not an issue with debrox. Are you sure that you actually have wax that needs to be removed? Has your hearing changed in the last few months?
No not sure, I had wax removed professionally by a Dr. in June. There was quite abit and needed to be flushed with water and then suctioned out. I was given some samples and advised to use debrox regularly to keep wax soft for eas removal. My mother had a bad wax problem and I have inherited it.
If the dizziness does not subside you may want to see your Audiologist or ENT. It is possible that the dizziness was not caused by the Debrox or even the ear wax. You may have an ear infection or other balance problem that is unrelated to the ear wax.
yes, it is now gone for over a week.
If you put anything in your ear that has a temperature difference of a certain amount (+/- a few degrees) it can cause dizziness. Although the dizziness can subside, it will often leave a general “blech” feeling (I know, nice professional term huh?).
The fact that it went away leads me to believe that it was more related to that than something like an infection.